# SDR USAASB01038

- Difficulty date: February 5, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- Engine: Cfmint CFM563B2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt & Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 1882 - EN ROUTE FROM CLT TO PHL, BOTH ENGINE VIBRATION INDICATORS APPROACHED NR 5.  FLIGHT DIVERTED TO BWI AND LANDED WITHOUT FURTHER INCIDENT.  UPON ARRIVAL, MAINTENANCE FOUND ACOUSTICAL PANELS BEHIND BOTH N1 FANS TORN.  APPEARS ENGINES ENCOUNTERED MODERATE MIXED ICING.  DURING INSPECTION OF THE ENGINES, MAINTENANCE FOUND THE LEFT ENGINE FAN BLADES NR 24 AND N 25 AND THE RIGHT ENGINE FAN BLADES NR 26 AND NR 28 OUT OF SERVICEABLE LIMITS PER MM 72-31-02.  ALSO, FOUND 10 MID ACOUSTICAL PANELS, ON EACH ENGINE, DAMAGED BEYOND SERVICEABLE LIMITS.  REMOVED AND REPLACED ENGINE FAN BLADES (P/N 1590M21P01) PER MM 72-31-02 AND MID ACOUSTICAL PANELS (P/N 335-011-904-0) PER MM 72-33-02.  ALL ENGINE PARAMETERS NOR
